# SDR HEEA079738

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 6,297 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310460103
- Part serial: RX1824RX1794
- Condition: Stuck
- Location: M/R Pitch Link
- Part time: 696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R PITCH CONTROL LINK BEARING BETWEEN CLEVIS STICKING. SCRAPPED.
